# SDR IPXA2023091048144

- Difficulty date: August 27, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 29,063 hours, 20,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* *MAJOR REPAIR* FAULT: 1 EA DENT FOUND ON LH FRAME STA 800 AT STR 26L REF STEP 31.  OUT FOF SEQUENCE.  INSPECTED AND VERIFIED SHEAR TIE AND STRINGER IS INSTALLED.  JOB COMPLETED.  INSPECTION COMPLETED.
